# SDR HNAA2009042600135

- Difficulty date: April 23, 2009
- Submitted: April 26, 2009
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 32,937 hours, 35,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: SO4037
- Condition: Discharged
- Location: Cabin
- Part time: 32,937 hours, 35,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION AT SBY, IT WAS FOUND THAT TWO EMERGENCY LIGHTS ON THE FLOOR (MOST FORWARD) WERE INOPERATIVE.  THE EMERGENCY BATTERY AT THE 400 POSITION WAS CHANGED AND THE OPERATIONAL CHECK WAS GOOD.
